# SDR VNAA2016040800009

- Difficulty date: April 8, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 29,027 hours, 29,094 cycles
- System (JASC): 3251 · Steering Unit
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A "STEERING INOPERATIVE" MESSAGE IN FLIGHT.  THE CREW CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, COMPLIED WITH SYS RESET AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
